Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/74679
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Harjani, Jackie | en_US |
dc.contributor.author | López, Belén | en_US |
dc.contributor.author | Sadarangani, Kishin | en_US |
dc.date.accessioned | 2020-10-08T10:46:10Z | - |
dc.date.available | 2020-10-08T10:46:10Z | - |
dc.date.issued | 2020 | en_US |
dc.identifier.issn | 0420-1213 | en_US |
dc.identifier.other | Scopus | - |
dc.identifier.uri | http://hdl.handle.net/10553/74679 | - |
dc.description.abstract | In this article, we present a sufficient condition about the length of the interval for the existence and uniqueness of mild solutions to a fractional boundary value problem with Sturm-Liouville boundary conditions when the data function is of Lipschitzian type. Moreover, we present an application of our result to the eigenvalues problem and its connection with a Lyapunov-type inequality. | en_US |
dc.language | eng | en_US |
dc.relation | Existencia Y Unicidad De Soluciones En Ecuaciones Integrales, Funcionales Y Diferenciales Mediante Puntos Fijos | en_US |
dc.relation.ispartof | Demonstratio Mathematica | en_US |
dc.source | Demonstratio Mathematica [ISSN 0420-1213], v. 53 (1), p. 167-173, (Enero 2020) | en_US |
dc.subject | 120219 Ecuaciones diferenciales ordinarias | en_US |
dc.subject | 120299 Otras (especificar) | en_US |
dc.subject.other | Boundary value problem | en_US |
dc.subject.other | Fractional differential Equation | en_US |
dc.subject.other | Mild solution | en_US |
dc.title | Existence and uniqueness of mild solutions for a fractional differential equation under Sturm-Liouville boundary conditions when the data function is of Lipschitzian type | en_US |
dc.type | info:eu-repo/semantics/Article | en_US |
dc.type | Article | en_US |
dc.identifier.doi | 10.1515/dema-2020-0014 | en_US |
dc.identifier.scopus | 85091353472 | - |
dc.contributor.authorscopusid | 26032169000 | - |
dc.contributor.authorscopusid | 36623836800 | - |
dc.contributor.authorscopusid | 6603285515 | - |
dc.identifier.eissn | 2391-4661 | - |
dc.description.lastpage | 173 | en_US |
dc.identifier.issue | 1 | - |
dc.description.firstpage | 167 | en_US |
dc.relation.volume | 53 | en_US |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.utils.revision | Sí | en_US |
dc.date.coverdate | Enero 2020 | en_US |
dc.identifier.ulpgc | Sí | es |
dc.description.sjr | 0,541 | |
dc.description.sjrq | Q2 | |
dc.description.esci | ESCI | |
item.grantfulltext | open | - |
item.fulltext | Con texto completo | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0002-3154-6773 | - |
crisitem.author.orcid | 0000-0002-1484-0890 | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | Harjani Saúco, Jackie Jerónimo | - |
crisitem.author.fullName | López Brito, María Belén | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
crisitem.project.principalinvestigator | Harjani Saúco, Jackie Jerónimo | - |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
5
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
5
checked on Mar 30, 2025
Page view(s)
122
checked on Feb 17, 2024
Download(s)
92
checked on Feb 17, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.